# SDR SWIA20241030810

- Difficulty date: August 10, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 48,329 hours, 41,343 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT CARGO DOOR TRACKS DAMAGED ON THE OUTSIDE OF TRACK AT THE BOTTOM WHERE CARGO DOOR PINS HAVE COME INTO CONTACT    (FILED CLOSED)    REMOVED AND REPLACED AFT CARGO DOOR TRACK WITH REFERENCE TO SRM 51-42-06 AND SRM 51-42-13.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  SEE CHILD CAMPS FOR LEAK CHECK (CP 28784851) AND REPLACEMENT OF FWD CARGO DOOR TRACK (CP 28739309).
